# SDR SWIA972161

- Difficulty date: December 9, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 14,193 hours, 19,131 cycles
- Engine: Pwa PW118B
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTS LOUD RUSHING AIR AT SEAT 6A EXIT DOOR, UNABLE TO PRESSURIZE AIRCRAFT.  RETURNED TO PDX..    CLEANED SEAL ON LEFT OVER WING EMERGENCY EXIT.  REINSTALLED DOOR AND PRESSURIZED AIRCRAFT.  CHECKS GOOD.
